# SDR CALA2016122101142

- Difficulty date: December 21, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 47,046 hours, 20,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1373
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE PTP EMERGENCY LIGHT TEST FAILED FOR EPSU UNIT EMR R, AFT L. REPLACED FWD LT POWER SUPPLY UNIT AND BATTERY PN 31-3350-9-9001 PN 3214-54-10 SN 1373 RESET EMERG LIGHT CBS. SYSTEM CKS OK.
